# SDR FDEA201812073451

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 84,081 hours, 21,137 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Air System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT BELOW 18000 FEET RECEIVED LVL 1  AIR SYS OFF ALERT. AT FIRST SYSTEM 2 WENT FROM RED ON SYNOPTIC BUT QUICKLY TURNED AMBER.  C/W PNEUMATIC MANIFOLD 2- ESC LRU INOP,  RESET IAW AMM-21-08-01-5 AND ECS RTS, TEST PASSED.  C/W NR 2 PNEUMATIC SYSTEM DECAY WITH ENGINES IAW AMM-36-00-02-5 NOTED DECAY CHECK IS OK FOR SERVICE.   C/W MANIFOLD CONTROLLER RTS IAW AMM-36-23-01-5, TEST PASSED WITH NO CURRENT FAULTS.  C/W,  NR 2 MANIFOLD FAILURE DETECTION TEST IAW AMM-36-23-00-5.  TEST PASSED. C/W FIM-36-23-01 FIGURE 103, STEPS 1-2-3. SYSTEM OK.  C/W POWER ASSURANCE TEST FOR NR 2 ENGINE IAW JRH-7-10 ALL TESTS PASSED. COULD NOT DUPLICATE ANY NR 2 MANIFOLD FAILURES. OK FOR CONTINUED SERVICE.
